Existence globale de solutions pour une équation des ondes semi-linéaire en deux dimensions d’espace
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2004-2005), Talk no. 12, 21 p.
Madjoub, Mohamed 1

1 Faculté des Sciences de Tunis, Département de Mathématiques,Campus universitaire 1060, Tunis, TUNISIA
@article{SEDP_2004-2005____A12_0,
     author = {Madjoub, Mohamed},
     title = {Existence globale de solutions pour une \'equation des ondes semi-lin\'eaire en deux dimensions d{\textquoteright}espace},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:12},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2004-2005},
     language = {fr},
     url = {http://archive.numdam.org/item/SEDP_2004-2005____A12_0/}
}
TY  - JOUR
AU  - Madjoub, Mohamed
TI  - Existence globale de solutions pour une équation des ondes semi-linéaire en deux dimensions d’espace
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:12
PY  - 2004-2005
DA  - 2004-2005///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://archive.numdam.org/item/SEDP_2004-2005____A12_0/
LA  - fr
ID  - SEDP_2004-2005____A12_0
ER  - 
%0 Journal Article
%A Madjoub, Mohamed
%T Existence globale de solutions pour une équation des ondes semi-linéaire en deux dimensions d’espace
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:12
%D 2004-2005
%I Centre de mathématiques Laurent Schwartz, École polytechnique
%G fr
%F SEDP_2004-2005____A12_0
Madjoub, Mohamed. Existence globale de solutions pour une équation des ondes semi-linéaire en deux dimensions d’espace. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2004-2005), Talk no. 12, 21 p. http://archive.numdam.org/item/SEDP_2004-2005____A12_0/

[1] A. Atallah Baraket : Local existence and estimations for a semilinear wave equation in two dimension space, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat 8, 1, 1-21, 2004. | MR | Zbl

[2] S. Adachi and K. Tanaka : Trudinger type inequalities in N and their best exponents, Proc. Amer. Math. Society, V. 128, N. 7, pp. 2051-2057, 1999. | MR | Zbl

[3] H. Bahouri and P. Gérard : High frequency approximation of solutions to critical nonlinear wave equations, Amer. J. Math. 121, pp. 131-175, 1999. | MR | Zbl

[4] H. Bahouri and J. Shatah : Global estimate for the critical semilinear wave equation, Ann. Inst. H. Poincaré Anal. Non Linéaire, Vol. 15, no 6, pp. 783-789, 1998. | Numdam | MR | Zbl

[5] N. Burq, P. Gérard and N. Tvzetkov : An instability property of the nonlinear Schrödinger equation on 𝒮 d , Math. Res. Lett. 9, no 2-3, pp. 323-335, 2002. | MR | Zbl

[6] M. Christ, J. Colliander and T. Tao : Ill-posedness for nonlinear Schrödinger and wave equations, Preprint.

[7] P. Gérard : Oscillations and concentration effects in semilinear dispersive wave equations, J. Funct. Anal. 133, pp. 50-68, 1996. | MR | Zbl

[8] J. Ginibre : Scattering theory in the energy space for a class of nonlinear wave equation, Advanced Studies in Pure Mathematics 23, 83-103, 1994. | MR | Zbl

[9] J. Ginibre, A. Soffer and G. Velo : The global Cauchy problem for the critical nonlinear wave equation, J. Funct. Anal. 110, 96-130, 1992. | MR | Zbl

[10] J. Ginibre and G. Velo : The global Cauchy problem for nonlinear Klein-Gordon equation, Math.Z , 189, pp. 487-505, 1985. | MR | Zbl

[11] J. Ginibre and G. Velo : Scattering theory in the energie space for a class of nonlinear wave equations, Comm. Math. Phys.J. Functional Analysis , 123, pp. 535-573, 1989. | MR | Zbl

[12] J. Ginibre and G. Velo : Generalized Strichartz inequalities for the wave equations, J. Functional Analysis , 133, pp. 50-68, 1995. | MR | Zbl

[13] M. Grillakis : Regularity and asymptotic behaviour of the wave equation with a critical nonlinearity, Annal. of math. , 132, pp. 485-509, 1990. | MR | Zbl

[14] M. Grillakis : Regularity for the wave equation with a critical nonlinearity, Comm. Pure Appl. Math , XLVI, pp. 749-774, 1992. | MR | Zbl

[15] S. Ibrahim, M. Majdoub and N. Masmoudi : Global solutions for a semilinear 2D Klein-Gordon equation with exponential type nonlinearity, Communications on Pure and Applied Mathematics, à paraître. | Zbl

[16] S. Ibrahim, M. Majdoub and N. Masmoudi : Double logarithmic inequality with a sharp constant, Proceedings of the American Mathematical Society, à paraître. | Zbl

[17] S. Ibrahim et M. Majdoub : Solutions globales de l’équation des ondes semi-linéaire critique à coefficients variables, Bull. Soc. math. France 131 (1), pp. 1-21, 2003. | Numdam | Zbl

[18] L. V. Kapitanski : The Cauchy problem for a semilinear wave equation, Zap. Nauchn. Sem. Leningrad Otdel. Math. Inst. Steklov(LOMI), 181-182, pp. 24-64 and 38-85, 1990. | Zbl

[19] L. V. Kapitanski : Some generalizations of the Strichartz-Brenner inequality, Leningrad Math. Journ., 1, # 10, pp. 693-726, 1990. | MR | Zbl

[20] L. V. Kapitanski : The Cauchy problem for a semilinear wave equation II, J. of Soviet Math., 62, Série I, pp. 2746-2777, 1992. | MR | Zbl

[21] L. V. Kapitanski : Global and unique weak solutions of nonlinear wave equations, Math. Res. Lett., 1, pp. 211-223, 1994. | MR | Zbl

[22] D. Kinderlehrer and G. Stampacchia : An introduction to variational inequalities and their applications, Academic Press, 1980. | MR | Zbl

[23] G. Lebeau : Nonlinear optics and supercritical wave equation, Bull. Soc. R. Sci. Liège 70, No.4-6, 267-306, 2001. | MR | Zbl

[24] N. Masmoudi and F. Planchon : Uniquenes for the quintic semilinear wave equation, Preprint.

[25] J. Moser : Asharp form of an inequality of N. Trudinger, Ind. Univ. Math. J. 20, 1077-1092, 1971. | MR | Zbl

[26] M. Nakamura and T. Ozawa : Global solutions in the critical Sobolev space for the wave equations with nonlinearity of exponential growth, Math. Z. 231, 479-487, 1999. | MR | Zbl

[27] M. Nakamura and T. Ozawa : The Cauchy problem for nonlinear wave equations in the Sobolev space of critical order, Discrete and Continuous Dynamical Systems, V. 5, N. 1, 215-231, 1999. | MR | Zbl

[28] H. Pecher : Nonlinear small data scattering for the wave and Klein-Gordon equation, Math. Z. 185, 261-270, 1984. | MR | Zbl

[29] H. Pecher : Local solutions of semilinear wave equations in H s+1 , Mathematical Methods in the Applied Sciences 19, 145-170, 1996. | MR | Zbl

[30] B. Ruf : A sharp Trudinger-Moser type inequality for unbounded domains in 2 , Preprint. | MR | Zbl

[31] J. Shatah and M. Struwe : Regularity results for nonlinear wave equations, Ann.of Math., 2, no 138 pp. 503-518, 1993. | MR | Zbl

[32] J. Shatah and M. Struwe : Well-Posedness in the energy space for semilinear wave equation with critical growth, IMRN, 7, pp. 303-309, 1994. | MR | Zbl

[33] R. Strichartz : A priori estimates for the wave equation and some applications, J. Funct. Analysis, 5, pp. 218-235, 1970. | MR | Zbl

[34] R. Strichartz : Restrictions of Fourier transform to quadratic surfaces and decay of solutions of wave equations, Duke Math. Journ., 44, pp. 705-714, 1977. | MR | Zbl

[35] M  Struwe : Semilinear wave equations, Bull. Amer. Math. Soc., N.S, no 26, pp. 53-85, 1992. | Zbl

[36] C. Zuily : Solutions en grand temps d’équations d’ondes non linéaire , Séminaire Bourbaki, 779, 1993-1994. | Numdam | Zbl